# SDR SWIA200617040

- Difficulty date: June 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 8,607 hours, 7,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT; RIGHT SIDE FRAME CRACKED; 2ND CROSS BRACE FROM FWD END OTBD, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT SIDE FRAME (CLIP) AT 2ND CROSS BRACE FROM FWD END OTBD PER CRJ200 SRM 51-42-06 PARA 9 ITEM A AND SRM 51-42-06 PARA 11 ITEM A, P/N 601R95159-43.
